# SDR CALA2011071200486

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 64,005 hours, 14,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED.STA>1580 BETWEEN STR 8L AND 9L.  CUTOUT DAMAGE AND INSTALLED REPAIR CHANNELS REF SRM 53-00-07 REPAIR 1.  INITIATED DIP 11725 FOR SUPPLEMENTAL DVI INSPECTIONS REF ZONE 2 OF TABLE 203 OF SRM 53-00-07.  FRAME CRACKED BETWEEN STR 8LT AND STR 9LT PER SRM 53-00-07, REPAIR 1, PG 213, ZONE 2, COMPLETED REPAIR.  INSPECT REPAIR AT 37,500 FLT CYC'S AFTER REPAIR INSTALLED, THEREAFTER EVERY 12,000 FLT CYC'S.
